# SDR USAA2011102400001

- Difficulty date: October 19, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C3 CHECK - FLIGHT STATION EMERGENCY LIGHT WILL NOT ILLLUMINATE.  REPAIRED FLIGHT STATION EMERGENCY LIGHT WIRE AT REMOVABLE SPLICE, PINNED & RECONNECTED.  OPS CHECK GOOD IAW BSWPM 20-30-12 & 20-60-02 AND TASK CARD # 19C20033001.
